Forum

warning - bowel issues

Hi,

sorry for the anon but very personal n embarrassing, so im sure you all will understand.

i just need advice on bowel problems please.

i seem to be having some ‘leakage’ from behind and wonder could this be the start of me becoming ‘incontinent’?

if this might be the case, then is there some medication that a person can take to solve this problem?

all help very appreciated

thank you

It could be… but it is the reason behind it. Often when we have a health condition we can put every ailment down to that condition when often it can be down to something else. speak to your ms nurse if you have one. If not speak to GP. Possibly referral to continence nurse?

Belive it or not this could be due to constipation,. If your bowel contents become hard and impacted, liquid matter can sqeeze past. If you think you asre constipated, see your GP. I had this problem, as was prescribed Movicol. I was also advised to eat more fruit and vegetables and to make sure I drank plenty. You could also contact MS nurse. Whatevever the cause, I hope things improve.

Take care.

Anne

Belive it or not this could be due to constipation,. If your bowel contents become hard and impacted, liquid matter can sqeeze past. If you think you asre constipated, see your GP. I had this problem, as was prescribed Movicol. I was also advised to eat more fruit and vegetables and to make sure I drank plenty. You could also contact MS nurse. Whatevever the cause, I hope things improve.

Take care.

Anne

This could be due to constipation. If the bowel contents become hard and impacted, then liquid matter can sqeeeze past. I have had this problem, went to my GP and he prescribed movicol.I was also advised to eat more fruit and vegetables and drink plenty I would either see your GP or contact MS nurse.

Whatvever the cause, I hope things improve for you.

Take care

Anne